MAUDE Adverse Event Report: BARD ACCESS SYSTEMS S/L PERC 7FR 65D; CHRONIC CATHETER

BARD ACCESS SYSTEMS S/L PERC 7FR 65D; CHRONIC CATHETER
Model Number 7711700
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 7711700 s/l perc 7fr 65d experienced a defective component.Of this event, the device was used on the patient with no reported injury.The patient¿s age, sex, and weight were not provided.The 7711700 s/l perc 7fr 65d was returned to the manufacturer and is pending investigation.
 
Additional Manufacturer Narrative
H10: the device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged loose cuff as no objective evidence has been provided to confirm any alleged deficiency with the cuff.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.H10: b5, g4 h11: h6 (method 1, conclusion 1) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the event indicated that model 7711700 chronic catheter allegedly had a defective component.This event did involve patient with no patient consequences.The patient¿s age, sex, and weight were not provided.

Brand Name
S/L PERC 7FR 65D
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532730
Report Number3006260740-2019-01069
Device Sequence Number1501767
Product Code LJS
UDI-Device Identifier00801741036736
UDI-Public(01)00801741036736
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7711700
Device Catalogue Number7711700
Device Lot NumberRECV1476
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1